# SDR XNOA1195

- Difficulty date: August 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 50,169 hours, 47,658 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG EPR DIDN'T REACH T/O THRUST INDICATIONS.  ALL OTHER INDICATIONS NORMAL.  TRANSFERRED TO DMI NR 4469 IAW MEL77-1.  PLACARDS INSTALLED.
